Weak penis .low libidoHello Sir,
I am 25 years,male.
I masturbated heavily as a teenager from the age of 12 years.
When i realized the side-effects of masturbation i left it 3 years ago.
Now i realize that my penis has become too flaccid like an old man. The connection between my brain and penis is missing.I do not feel any sensation while looking/touching/rubbing my penis.
I tried some homeopathic remedy by myself which i think made it worse.
I have never had sex and am unmarried.
My scrotum has shrinked and the pubic hair is weak.
Sometimes i get an erection while looking at a female but that too a weak one.
My penis cant fully erect as before.
I have now very little confidence and thinking of not marrying which causes more depression.It is also affecting my studies as I always think of this thing.
I have no other physical problems except hyperthyroidism for which i am taking medication.
zee123king on 2014-08-05
day 1 morning
day 1 evening
day 2 morning
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
♡ kadwa 8 years ago
I think you should take hyperthyroidism homeopathic medicine first from dr. kadwa.
Hyperthyroidism has deep negative effects on sexual powers. So, you should take medicine for hyperthyroidism first of all.
Please give your all mental as well as as physical deatails to Dr. Kadwa & he will suggest you the remedy.
He is one of very senior doctors on this forum .
princebatra 8 years ago
During few days of taking the medicine I noticed some improvement but gradually during the period of 15 days the effect has faded away.
The symptoms still exist. What should i do?
zee123king 8 years ago
Has the medicine has a reaction on my mind. One positive effect of this medicine was that my mind became a little stable and my concentration increased.
But i think this medicine has inhibited my brain to show response in my penis. What should i do.
zee123king 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.